# SDR AMTA200201484

- Difficulty date: December 6, 2002
- Submitted: December 12, 2002
- Operation: Air carrier
- Aircraft: N164AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1238
- Aircraft time: 60,732 hours, 16,497 cycles
- Engine: Rroyce RB211*
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5165744
- Part serial: 37924
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY PACK AMBER DISCHARGER LIGHT ON AT ALL TIME AT 1R CABIN DOOR.
